MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; RIGID SCOPE

OLYMPUS WINTER & IBE GMBH OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR; RIGID SCOPE
Model Number A37025A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the subject device have a broken tip.The issue occurred during a therapeutic urology procedure.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Updated fields: d8, d9, h2, h3, h6 and h11.Corrected fields: b3, d2(a), h4 the device was returned to olympus for inspection and the reported failure was confirmed.Based on the results of the investigation, the cause of the suggested event could not be specified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
 
Event or Problem Description
No additional information received from customer.

Brand Name
OP TELESCOPE, 7°, 11 FR. X 220 MM, 7.5 FR. CHANNEL, ANGLED OCULAR
Common Device Name
RIGID SCOPE
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20763584
Report Number9610773-2024-33470
Device Sequence Number18289441
Product Code FGA
UDI-Device Identifier04042761023214
UDI-Public04042761023214
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K853486
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA37025A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/29/2024
Supplement Date Received by Manufacturer01/20/2025
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown